# SDR SWAA2020010940301

- Difficulty date: December 28, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,118 hours, 11,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750113
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR BEAM CORRODED BETWEEN BS. 807 TO BS. 847, RBL 13.8 ON TOP SURFACE. / REPAIRED TRACK IAW SRM.
